References (continued)

11. Segaert S, Van Cutsem E. Clinical signs, pathophysiology and management of skin toxicity during therapy with epidermal growth factor receptor inhibitors. Ann Oncol. 2005;16(9):1425–1433.


Continue Reading

12. Spazzapan S, Crivellari D, Lombardi D, et al. Nail toxicity related to weekly taxanes: an important issue requiring a change in common toxicity criteria grading? J Clin Oncol. 2002;20(21):4404–4405.

13. Mortimer J, Jung J, Yuan Y, et al. Skin/nail infections with the addition of pertuzumab to trastuzumab-based chemotherapy. Breast Cancer Res Treat. 2014; 148(3):563–570.

14. Wantzin GL, Thomsen K. Acute paronychia after high-dose methotrexate therapy. Arch Dermatol. 1983;119(7):623–624.

15. Hijjawi JB, Dennison DG. Acute felon as a complication of systemic paclitaxel therapy: case report and review of the literature. Hand. 2007;2(3):101–103.

16. Capriotti K, Capriotti JA. Topical iodophor preparations: chemistry, microbiology, and clinical utility. Dermatol Online J. 2012; 18(11):1.

17. Beukelman CJ, van den Berg AJ, Hoekstra MJ, et al. Anti-inflammatory properties of a liposomal hydrogel with povidone-iodine (Repithel®) for wound healing in vitro. Burns. 2008;34:845–855.

18. Schwarz HA, Bielski BHJ. Reactions of HO2 and O2 with iodine and bromine and the I2 and I atom reduction potentials. J Phys Chem. 1986;90:1445–1448.

19. Capriotti K, Capriotti JA. Dimethyl sulfoxide: history, chemistry, and clinical utility in dermatology. J Clin Aesthet Dermatol. 2012;5(9):24–26.

20. Capriotti K, Capriotti JA, Lessin S, et al. The risk of nail changes with taxane chemotherapy: a systemic review of the literature and meta-analysis. Br J Dermatol. 2015;173(3):842–845.

21. Garden BC, Wu S, Lacouture ME. The risk of nail changes with Epidermal Growth Factor Receptor Inhibitors. J Am Acad Dermatol. 2012;67(3):400–408.

22. Wasner G, Hilpert F, Schattschneider J, Binder A, Pfisterer J, Baron R. Docetaxel-induced nail changes – a neurogenic mechanism: a case report. J Neurooncol. 2002;58(2):167–174.

23. Wasner G, Hilpert F, Baron R, Pfisterer J. Clinical picture: nail changes secondary to docetaxel. Lancet. 2001;357(9260):910.

24. Ghetti E, Piraccini BM, Tosti A. Onycholysis and subungual haemorrhages secondary to systemic chemotherapy (paclitaxel). J Europ Acad Dermtol Venereol. 2003;17(4):459–460.

25. Pham AQ, Berz D, Karwan P, Colvin GA. Cremophor-induced lupus erythematosus-like reaction with taxol administration: a case report and review of the literature. Case Rep Oncol. 2011;4(3):526–530.

26. Tokunaga M, Iga N, Endo Y, et al. Elevated protoporphyrin in patients with skin cancer receiving taxane chemotherapy. Eur J Dermatol. 2013;23(6):826–829.

27. Bragado R, Bello E, Requena L, et al. Increased expression of vascular endothelial growth factor in pyogenic granulomas. Acta Derm Venereol. 1999;79:422–425.

Source: Cancer Management and Research.
Originally published June 26, 2017.